# SDR UPS96420370

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  AFT CARGO COMP:  BS 1660 RT, TOP FLANGE CRACKED JUST ABOVE AND JUST BELOW FLOOR SUPPORT POST.  REMOVED DAMAGED SECTIONS FROM FRAME INNERFLANGE AND REPAIRED FRAME INNERFLANGES IAW SRM 51-40-03, FIG 1.
